# SDR SWIA200616815

- Difficulty date: July 1, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 8,566 hours, 7,414 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOUD HISSING SOUND INFLIGHT WITH A RAPID RISE IN CABIN PRESSURE AND SERVICE DOOR CAUTION MESSAGE.  EMERGENCY DESCENT.  REPLACED MAIN CABIN DOOR SEAL IAW CRJ MM 52-11-10.  OPERATIONAL CHECKS GOOD.
